# SDR CA020405020

- Difficulty date: April 25, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 8,598 hours
- Engine: Pwa PT6T3B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 204011430001
- Condition: Worn
- Location: Swashplate
- Component: Swashplate, Bell, 204011400127
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  SWASHPLATE BEARING WORN BEYOND LIMITS.
